Candida Glabrata/burning mouth after antibotics
After a strong round of antibotics I began to have a burning mouth, was diagnosed with vag candida glabrata, burning eyes and extreme tiredness. I had this same thing happen 10 years ago after a around cipro, ( I should have known better ) This time I immediately started the no sugar, no gluten, no yeast diet. Took Ketoconozle for 10 days, applied 2 butoconozle 2% creams in 7 days (thank goodness they are back on the market) and started Probotics, keifer, etc. I am feeling better, but still feel like I have something going on, so I started boric acid 2 days ago and I think it is really helping. And on top of all this my tongue is burning and looks like geographic tongue which also happened 10 years ago. All of my blood work is normal except my Sed Rate increased for one week then returned to normal, ANA is neg, my white cells are up a little but not abnormal. Neut auto is up and Lymph % down. I was wondering if anyone else has had a similar situation. Getting the medical community to believe in systemic candida is impossible, but to have this happen twice in 10 years I am living proof that all kinds of things go wrong when the good bacteria is killed off. Any response is greatly appreciated, its a scary thing to go through when no one knows what to do. I am going back to the same specialist at the University of Utah Medical Center the end of the month I hope he can shed some light.